MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848600
Medical Device Problem Code Radiation Overexposure (3017)
Health Effect - Clinical Code Hair Loss (1877)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the event.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
Siemens was informed about potential radiation overexposure on the artis one system.On (b)(6) 2025, a patient underwent a cerebral aneurysm embolization procedure.On (b)(6) 2025, the patient returned to hospital and reported to have experienced hair loss subsequent to the procedure.The customer requested to check the radiation dose delivered on the day of the involved procedure.The system is being tested by a siemens local service team.Siemens requested additional information about this event.
 
Additional Manufacturer Narrative
The investigation of the reported case has been completed.The log file analysis was performed for further investigation.The log dated oct 03, 2025, showed that patient registration was done at 10:53:03, and patient was closed at 13:41:38.X-ray lasted from 11:05:44 to 13:32:30 with full functionality.No errors and no malfunctions of the system were observed.System worked as specified.The user confirmed the system concerned was working fine during the procedure, and the dose was displayed correctly on the monitor and was fully visible to the user.The procedure lasted for two hours and 48 minutes, for which the accumulated dose was 2195.4mgy with 191 fluoroscopies for 67.1 minutes (about 1724.6mgy) and 37 acquisitions for 5.3 minutes (about 470.7mgy).The applied dose was the intended dose essential for the procedure.Permanent epilation is a known side effect of x-ray application for radiation emitting products.The related risk can be minimized by means of keeping the x-ray exposure to the necessary minimum.The suggestions for optimization of exposure parameters have been provided to the customer, their intentions are to minimize the x-ray dose or reduce the x-ray radiation effect for long-time procedures.The system worked according to its specifications.The system did not cause or contribute to the patient hair loss.

Brand Name
ARTIS ONE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center gaoxin c av
shenzhen 51805 7
CH  518057
Manufacturer (Section G)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
gaoxin c ave.
2nd, hi-tech industrial park
shenzhen 51805 7
CH   518057
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key23605505
Report Number3004754211-2025-00004
Device Sequence Number9112209
Product Code OWB
UDI-Device Identifier04056869009964
UDI-Public(01)04056869009964
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10848600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown